A couple years ago I had uveitis in one eye. My optho put me on the Prednisolon Acetate. I was on it for months and I had no nausea stomach pain or bloating. In fact I didn't have any side effects that I know of. Hope this helps.
What side effects may occur?
Side effects cannot be anticipated. If any develop or change in intensity, inform your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking Pred Forte.
Side effects may include:
Allergic reactions, blurred vision, burning/stinging, cataract formation, delayed wound healing, dilated pupils, drooping eyelid, increased pressure inside the eyeball, inflamed eyes, perforation of the eyeball, secondary infection, ulcers of the cornea
Since many of these developments could affect your vision temporarily or permanently, it is important to keep in close contact with your doctor while using Pred Forte eyedrops, and to use the drops only as directed.
Occasionally, long-term use of Pred Forte eyedrops may cause bodywide side effects due to an overload of steroid hormone. Such side effects may include a "moon-faced" appearance, obese trunk, humped upper back, wasted limbs, and purple stretch marks on the skin. These effects are likely to disappear once the medication is withdrawn. If bodywide side effects occur, you will need to stop using the eye drops gradually rather than all at once.
Read more: http://www.drugs.com/pdr/prednisolone-acetate.html#ixzz126CDMLqN